# SDR AALA2019120659005

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 9,511 hours, 3,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 EMERGENCY ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED EMERGENCY ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
